null

Scroll To Top

Dimetapp Cold Extra Strength Liquid Grape

(No reviews yet)

SKU:
DTP-1001
$7.90
Dimetapp Cold Extra Strength Liquid Grape | 0062107231008

Medical Ingredients

Per teaspoon: Brompheniramine Maleate, USP 1 mg, Phenylephrine HCl, USP 2.5 mg. Non-Medicinal Ingredients: Anhydrous Citric Acid, Artificial Flavor, FD&C Blue No. 1, FD&C Red No. 40, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.



Dimetapp Cold Extra Strength Liquid Grape

This great tasting extra strength grape-flavoured syrup provides relief of cold and allergies symptoms including: stuffy nose, runny nose, sneezing, and itchy watery eyes.* This formula is sucrose free, alcohol free, and sweetened with sorbitol.*

Benefits:

  • Sucrose free.*
  • Alcohol free.*
  • Relieves nasal congestion.*
  • Relieves runny nose.*
  • Relieves sneezing.*
  • Relieves stuffy nose.*
  • Sweetened with sorbitol.*

*Disclaimer

These statements have not been evaluated by Health Canada or the FDA. This product is not intended to diagnose, treat, cure, or prevent any disease.